Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Lefschetz fibrations on compact Stein surfaces

Selman Akbulut and Burak Özbağcı

Geometry & Topology 5 (2001) 319–334

Erratum: Geometry & Topology 5 (2001) 939–945

arXiv: math.GT/0012239

Abstract

Let M be a compact Stein surface with boundary. We show that M admits infinitely many pairwise nonequivalent positive allowable Lefschetz fibrations over D2 with bounded fibers.

Keywords
Lefschetz fibration, Stein surface, open book decomposition
Mathematical Subject Classification 2000
Primary: 57R55
Secondary: 57R65, 57R17, 57M50
References
Forward citations
Publication
Received: 31 January 2001
Accepted: 20 March 2001
Published: 25 March 2001
Proposed: Robion Kirby
Seconded: Yasha Eliashberg, Ronald Stern
Authors
Selman Akbulut
Department of Mathematics
Michigan State University
Michigan 48824
USA
Burak Özbağcı
Department of Mathematics
Michigan State University
Michigan 48824
USA